# SDR HALA2011101000448

- Difficulty date: October 10, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 96,589 hours, 18,229 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 21,390 hours, 3,923 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - OUT FLOW VALVE INOPERATIVE IN MANUAL.  R & R AUTO 1 AC MOTOR FOR OUTFLOW VALVE IAW AMM 21-31-04-04-001.  OPS CHECKED GOOD.
